| Catalog Number |
9734403 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number and serial number, unavailable at the time of filing.No parts have been returned to the manufacturer for analysis.Device manufacture date is not available at time of filing.
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the thoracic probe was bent.There was no patient present when this issue was identified.